Solvability of a nonlinear Dirichlet problem in a narrow strip
Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 569-573
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_250_3_a14,
author = {I. V. Skrypnik},
title = {Solvability of a nonlinear {Dirichlet} problem in a narrow strip},
journal = {Doklady Akademii Nauk},
pages = {569--573},
year = {1980},
volume = {250},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a14/}
}
I. V. Skrypnik. Solvability of a nonlinear Dirichlet problem in a narrow strip. Doklady Akademii Nauk, Tome 250 (1980) no. 3, pp. 569-573. http://geodesic.mathdoc.fr/item/DAN_1980_250_3_a14/